# SDR GLBA20061006

- Difficulty date: September 24, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 23,368 hours, 28,423 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED APPROXIMATELY .8 INCH IN LENGTH AT FS 177 AT STRINGER 9AR. CRACKED AT STRINGER CUTOUT ON FRAME. REPAIRED FUSELAGE FRAME CRACK AT STRINGER RELIEF HOL AT F.S. 177 STRINGER 9AR.  REPAIR APPROXIMATELY 4.4 INCH BY 2.5 INCH .080 2024 T-3.
